Forum

In a dangerous situation

I am currently going through a very bad phase in life health wise. I've started to notice that I'm slowly turning in to a monster with my temper and I have a feeling it might boil over the top and I might end up getting myself in an ugly situation with consultants.

I have never been an angry and bitter person but the last six months have transformed my emotions and how I used to managed them. I have been very great with family members even elders getting very confrontational with them.

Sometimes I do not remember what I have done until a family member explains to me what I've just done, an example taking a swing with my walking aid at family members and even grabbing hold of a member by the neck and choking them.

I don't recall of any of these attacks but they have happened and family are willing to forgive and understand what I'm going through health wise and it's not in me anymore to control the rage.

The problem is I could end up getting in trouble with the police if this behaviour of mine continues and the last thing I need to do is attack consultants whom I feel have not been very helpful and not taking my concerns seriously.

In order to avoid getting myself in to a position that could result me in ending being arrested, I have decided to make the very hard decision to ring up hospitals and cancel all my appointments.

Is this is a good idea if not then what should I do?

I am desperate for any helpful advice and tips on how best to deal with my emotions.

OH dear, I am sorry to hear this is causing you such a problem. you must feel very anxious and stressed about it.

But at least you realise what is happening and are asking for advice.so that is a big step in the right direction.

i don`t think you should cancel your hospital appoinments, as this could cause you to lose any help/meds/whatever.

If it were me, i think I would see my GP and explain everything.just as you have here. You have described your feelings well and clearly.

Let us know how you get on, eh?

luv Pollx

 

You need professional help. As Poll has said talk to your GP or your MS nurse. This might be caused by the MS, whatever the cause you do need to get some help, urgently.

I agree with Poll and Annie, you need professional help and quickly. As they have said see your gp and explain your situation as you most certainly need help.

Janet

Just read this. The extra info makes me worry more strongly that this is a symptom and/or meds-related. Please tell your GP - it could be very important for your diagnosis but also because I know you don’t want to hurt any anyone.
Karen x

I would also take a family member with you who has witnessed what happens and how you are following an incident to explain it clearly what you are like.

As the others have said please go to your doctor to show them this really isnt you and you are fearful of what you may do. This needs treatment and help not avoidance.

All the best

Pip

Just checked drugs.com - aggression is listed as a potential serious side effect of modafinil. I know (and completely understand) why you don’t want to stop it, but it has to be sensible to try a decent break from it? I don’t know how long ‘decent’ is btw and don’t forget to keep the prescription open.
Kx

PS Sorry for any typos - on phone without glasses - everything’s a bit of a blur!

I would like to thank you all for your tips, especially the one with taking a family member along with me and also the tip about Modafinil. I will book an appointment with my GP and see how things go.

It must be so scary for you. Hope your GP can help. xx